Do you think this is from the Zoloft ?

I started taking 25 mg Zoloft like four days ago and it's literally making me think about death and I'm petrified. I'm afraid I'm gonna go insane and I'm having crying spells and it's like depression now which I didn't have before . I don't wanna kill my self or anything but those kinda thoughts worry me because it's passed through my head already. I'm waiting to hear from the dr .

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

8 Replies

oldestnewest
  • I think is the Zoloft and you should call your doctor. Mine told me if it was giving me those types of thought I needed to let him know asap

  • He actually increased it . I'm like really ? I would think he'd tell me to stop taking it

  • I'm not shocked. When I kept complaining about Zoloft my doctor would tell me to Increase until I got to 100mg and I couldn't take it anymore. He's probably trying to find the therapeutic dosage for you.

  • Unfortunately, it's common for things to get worse while on antidepressants before they get better. Four days isn't long enough for the Zoloft to fully kick in, and it's almost like your brain is self-sabotaging because it thinks the anxiety is good for you. What helped me get through the fear was humanizing my anxiety-- I started thinking that my anxiety was scared that I now had a weapon to combat it, and it was throwing everything it had at me to keep me from using it and to keep me under its control. Naturally this isn't the most scientific way to think about it, but it definitely helped me stick it out until the Zoloft started to kick in for real. I wasn't about to let it control my life anymore, no matter how much it made me suffer.

    You're probably going to be in for a rough ride the next couple of weeks, but try not to lose hope. It will get better for you.

  • So I all the doctor and he actually increased the dose to 50mg after four days . Idk we'll see how this goes .

  • I really like your description. It makes a lot of sense . We'll see how this goes .

  • Don't be afraid to keep us posted on your progress! I have faith that you're gonna beat this bully of yours.

  • Yes, I think there might be cause effect there. Why not stop taking them if only started 4 days ago? Suggest seeing a doctor or psychiatrist or naturopath who can steer you away from pHarmaceuticals to nutraceuticals. There are many herbal and nootropic psychotropics you can turn to. I hope you have someone close to you you can turn to for comfort? Attach yourself to them and try to find the "secure base" John Bowlby proposed that we all need. If you need a grounded friend to talk with you can email me: themesofjack@gmail.com; and we can meet on Skype if you wish. We all need some one to understand us, to stand under us, to support us in our time of separation distress. Take care.

You may also like...